Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Continuous bleeding, pcr showed positive for tb, taking tranexa, meprate, had D and C post detection of endo hyperplasia. Cause?

respected sir, i was diagnosed with simple endometrial hyperplasia a year back and took meprate 10 mg bd from day 7 to 21 for six months.after stopping meprate my cycles again became irregular and delayed got period immediately after stopping meprate,then on 25th oct then on 19th dec. on usg again endo hyperplasia wasdetected.i underwent d and c but started bleeding a week after d and c till now. i am taking tranexa,meprate 10 mg tid since 22 days and still no improvement.also post d and c my pcr was positive for tb. please help i am scared why my bleeding not stopping
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

I would like to know your age and obstetric history

You can switch over to primolut N under your doctor's prescription and guidance

Mirena coil gives good results in endometrial hyperplasia along with spacing of children

If you are reaching menopause then also it can give rise to heavy bleeding

TB PCR has nothing to do with bleeding but has to be investigated properly and taken the treatment for it

They must have sent the sample of endometrium for histopathology

What is the report ? have they sent it for tuberculosis as well ?

Get your haemoglobin and thyroid profile

Take iron supplements

Best wishes

Take care

Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor